# SDR CALA2012101700677

- Difficulty date: October 17, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 53,325 hours, 11,383 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: FFG022AC
- Part serial: 11992776
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 48,092 hours, 13,731 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE, NO PROBLEM WITH INDICATION OR THROTTLE CONTROL,   HAD NO CONTROL OF NR 1 ENGINE THROTTLE (STUCK IN FULL POWER) THROTTLE LEVEL MOVED BUT NO CONTROL OF ENGINE.  PERFORMED A  PRECAUTIONARY NR 1 ENGINE SHUTDOWN.  R & R FFG IAW MM 73-21-01 AND ACCOMPLISHED POWER PLANT TEST IAW 71-00-00. OPS CHECKED NORMAL.
